# SDR AALA202104269059

- Difficulty date: April 22, 2021
- Submitted: April 27, 2021
- Operation: Air carrier
- Aircraft: N114UW
- Make and model: Airbus A320-214
- Aircraft serial: 1148
- Aircraft time: 61,793 hours, 30,187 cycles
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Wire Harness
- Condition: Burned
- Location: Electrical Buss
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: SHORTLY AFTER MAINTENANCE SIGNED OFF THE BUS 2 212XP CB POPPED OUT AGAIN. ELECTRICAL ZAP WAS HEARD IN THE REAR CABIN GALLEY.  SPLICED A NEW SECTION OF WIRES 2456-1000RBY, 2442-6507RBY, 2443-6000,2461-6000 AND 2451-6000 PER ESPM 20-53-21, 20-53-29, 20-48-11 AND 20-43-11. PUSHED CB 212XP BUS 2 BACK IN. OPERATIONAL CHECK GOOD AT THIS TIME.  ALSO SEE AALA202104269058 FOR ASSOCIATED ISSUE.
